# SDR AALA202302082126

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 48,731 hours, 24,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 9 ABC AND 10ABC EMERGENCY LIGHTS ON SEAT INOPERATIVE. MAINTENANCE REPLACED SIDEWALL EMERGENCY LIGHT CONNECTOR 7260VC3 PER AWM 33-51-06 AND ESPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS ACCOMPLISHED PER AMM 33-51-00.
